# SDR FDEA201604191283

- Difficulty date: April 19, 2016
- Submitted: April 19, 2016
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 90,918 hours, 29,271 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STATION 1156 BULKHEAD T CAP VERTICAL LEG HAS A CRACKED INDICATION AT THE 2ND FASTENER HOLE FROM THE TOP ON THE OTBD SIDE OF THE BULKHEAD STIFFENER AT X= -72.5 & LONGERON 40R, 2016-04-19.  SDR 16-1192 CORRECTIVE ACTION WRITTEN IN ERROR, IT SHOULD BE REPAIRED IAW EA 8-5310-T0324803, NOT EA 8-5310-T0324511.
